Том 71
№ 11

All Issues

Rasouli S. H.

Articles: 1
Article (English)

The Nehari manifold approach for a $p(x)$ -Laplacian problem with nonlinear boundary conditions

Fallah K., Rasouli S. H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 1. - pp. 92-103

We consider a class of $p(x)$-Laplacian equations that involve nonnegative weight functions with nonlinear boundary conditions. Our technical approach is based on the Nehari manifold, which is similar to the fibering method of Drabek and Pohozaev, together with the recent idea from Brown and Wu.